# SDR AALA201707189020

- Difficulty date: July 15, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- Aircraft time: 54,617 hours, 15,817 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146N531811
- Condition: Corroded
- Location: Bs 1716
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE DECK PLATE WEB AT BS 1716 BETWEEN BL 0 AND RBL 12. REPAIRED PRESSURE DECK PLATE IAW SRM 53-60-51-2R-2 FIG 201.
